MathSciNet Relay Station
MathSciNet bibliographic data
MR1975320 (2004b:11123) 11L07 (11N69)
Yi, Yuan; Zhang, Wen-peng On generalization of Lehmer D H problem. [On a generalization of a D. H. Lehmer problem] Gongcheng Shuxue Xuebao 20 (2003), no. 1, 60–64.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement